# SDR UALA2011080804126

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 64,020 hours, 9,131 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS LIGHT NOT FLASHING DOOR 1R.  REPLACED BATTERIES, OPS NORMAL.
